# SDR BDJ2003F00000

- Difficulty date: September 29, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N2205E
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC5776
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5147R
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,437 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER REQUESTED AN INSPECTION IAW AD 2000-25-02R1, WOOD SPAR INSPECTION.  INSPECTION REVEALED ADDITION INSPECTION.  HOLES WERE NOT ADDED IAW LS406, REV A,  RT REAR SPAR HAD AN OPEN CRACK AT THE BUTT INTO THE SPAR ATTACH PLATE BOLT HOLE, SPAR SEPARATING AT THE LAMINATIONS SEVERAL PLACES THE FULL LENGTH OF THE SPAR.  .5 INCH X .1875 INCH X .2500 INCH DEEP GOUGE IN LOWER PART OF THE SPAR, WHERE SCREWS THAT WERE TOO LONG INSTALLING THE WING ROOT FAIRING.  NAILS MISSING ON SOME RIBS.  LAST INSPECTION, AUG/03.  LAST SPAR VARNISH DATED NOV 1977.
